A characterization of consistent marked graphs

Share/Save/Bookmark

Hoede, Cornelis (1992) A characterization of consistent marked graphs. Journal of Graph Theory, 16 (1). pp. 17-23. ISSN 0364-9024

open access
[img]
Preview
PDF
357kB
Abstract:A marked graph is obtained from a graph by giving each point either a positive or a negative sign. Beineke and Harary raised the problem of characterzing consistent marked graphs in which the product of the signs of the points is positive for every cycle. In this paper a characterization is given in terms of fundamental cycles of a cycle basis.
Item Type:Article
Copyright:© 1992 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70972
Official URL:http://dx.doi.org/10.1002/jgt.3190160104
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140360